# SDR DALA2019111906769

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 32,703 hours, 14,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6559717) DURING INSPECTION FOUND OVERHEAD AISLE EXIT LGTS BETWEEN ROW 19-22 ABC INOPERATIVE. T/S & REPLACED LIGHT SOCKET AT 19ABC AND REPLACED BATTERY PACK M1670 PER B737 WDM 33-51. OPS CHECK NORMAL.
